# SDR C2XA07CL001

- Difficulty date: December 29, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 16,153 hours, 12,276 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952375
- Part serial: 1139
- Condition: Sticking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2837 THE CREW REPORTED THE APU CAUSES A SMELL IN THE CABIN.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
